# SDR UALA2009101303216

- Difficulty date: October 12, 2009
- Submitted: October 14, 2009
- Operation: Air carrier
- Aircraft: N422UA
- Make and model: Airbus A320-232
- Aircraft serial: 503
- Aircraft time: 52,031 hours, 18,928 cycles
- Engine: Iae V2527A5
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Part number: FE174004
- Condition: Defective
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NEED TO REPLACE THE 1L DOOR DAMPER AND EMERGENCY OPERATION CYLINDER DUE TO DOOR BINDING WHEN OPENED.  REPLACED DAMPER.
